MathSciNet Relay Station
MathSciNet bibliographic data
MR2277704 18G50 (06C99 18E10)
Borceux, Francis; Grandis, Marco Jordan-Hölder, modularity and distributivity in non-commutative algebra. J. Pure Appl. Algebra 208 (2007), no. 2, 665–689.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement